# SDR DALA2021021900974

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION RUDDER HINGE FIXED BUSHING ATTACH FITTING HINGE NR 7 ( RUDDER SIDE) ON VERTICAL STABILIZER (2 EA).  CORRECTIVE ACTION: REPLACED BUSHINGS PER AIRBUS SRM 51-72-12. (1733651)
